This may be a case of dermatitis. Dermatitis may present with dry patches of skin secondary to use of creams and lotions on the area. This may be a case of xerotic dermatitis wherein a rash may not be very prominent as the skin becomes irritated secondary to exposures to certain irritants.
Do you frequently apply a lotion or cream on your face?
Other differentials would include tinea or fungal infection which may also present as dry patches if the areas do not flare. A central clearing is usually noted in the center of the patch.
Wash the area with a mild cleanser such as Cetaphil. Moisturize with Vitamin E cream and observe if the dry patch improves. If this persists then you may need to have this assessed. You may need topical medications for this.
Is this a red spot with a clear central scaling ? If yes, then a fungal infection is likely. You may apply vitamin E cream over the area at least twice a day and see if this improves the skin condition. If the skin improves in two days then you may continue applying the moisturizer. If this does not improve then have this further assessed. A fungal infection is likely and a topical medication containing both steroid and antifungal may be of help.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.